# SDR 08FDEA04579

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE SKIN, LIGHTNING STRIKES BS 500- BS 520 STR 28R- 27R.  CHECKED LIMITS IAW SRM 53-00-01 FIGURE 201 REPAIR 6, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIGURE 201 REPAIR 16, FIGURE 101.  REMOVED DAMAGE IAW SRM 50-00-01, REPAIR 16, NFEC CUTOUT IAW NTW 51-00-19 PT.6 NO DEFECTS.  MADE REPAIR DOUBLER AND DRILLED IAW SRM 53-00-01 REPAIR 16.  TREATED AND PRIMED AREA IAW SRM 51-20-01.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 FIGURE 201 REPAIR 16.  THIS IS A CAT "B" INSPECTION  THRESHOLD 37,000 TOTAL FLIGHTS WITH  REPEAT INSPECTION ALTERNATIVES HFEC EVERY 6,000 OR HFEC EVERY 3,000 IAW SRM 53-00-01 TABLE V.
